Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Missed periods for two months. Started primolut. Can I get periods regularly after this medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
My period missed for two month today I start primolut nor can I get my period regularly after this medicine
Posted Wed, 28 Aug 2013 in Women's Health
 
 
Answered by Dr. Monika Choudhary 7 hours later
Hello,
Thanks for posting your query.
There are many causes of amenorrhea( having no period) like
-PCOD
-anorexia nervosa
-Hypothyroidism
_Diabetes
-Menopause
If you are in menopausal age group like 45 onwards periods will gradually stop & Primolut-n will not be effective in this case.
However if you are in younger age group & having amenorrhea get investigated for TSH, serum prolactin & random blood sugar. Here Promolut-N can start period but without treatment of primary cause it will not be helpful.
I hope your query has been answered.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Missed periods for two months. Started primolut. Can I get periods regularly after this medicine? 10 hours later
I checked today I only find another pill Duphaston dydrogesterone 10 mg is it the same and should I take twice a day ??
 
 
Answered by Dr. Monika Choudhary 56 minutes later
Hello XXXXX,

Welcome back.

You can use Duphaston 10 mg twice daily instead of primolut-N & will get withdrawal bleeding 3-4 days after completion of course.

I hope you are taking these medications under your doctor's prescription. If you have not visited your doctor, please consult your doctor and then take the medications under his/her care.

Take care
Above answer was peer-reviewed by
 
Follow-up: Missed periods for two months. Started primolut. Can I get periods regularly after this medicine? 39 minutes later
Ok thank you so much and sure I will ask my doctor
 
 
Answered by Dr. Monika Choudhary 18 hours later
Hello XXXXX,
It is better to consult your Doctor & then to take medications in proper dose & dosage.
It is unethical to prescribe dose & dosage online.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor